MAUDE Adverse Event Report: HOUSTON LEAD MODEL 303

HOUSTON LEAD MODEL 303
Model Number 303-20
Medical Device Problem Codes Corroded (1131); Fracture (1260); Device Contamination with Body Fluid (2317); Naturally Worn (2988)
Health Effect - Clinical Codes Convulsion, Clonic (2222); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patient was seen in clinic with high impedance and has been referred for surgery.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
The patient underwent a full revision.The patient experienced increased seizures.X-rays were taken and revealed a lead break.The device has been returned and pending product analysis.X-rays have not been reviewed by the manufacturer to date.No other relevant information has been received to date.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics boulevard
suite 600
houston, TX 77058
2816672681
MDR Report Key23486784
Report Number1644487-2025-10797
Device Sequence Number10526821
Product Code LYJ
UDI-Device Identifier05425025750115
UDI-Public05425025750115
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/12/2013
Device Model Number303-20
Device Lot Number201229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer04/13/2026
05/22/2026
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date05/08/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR
Patient SexMale